# SDR 96ZZZX1714

- Difficulty date: March 21, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N9579E
- Make and model: Cessna 182Q
- Aircraft serial: 18268428
- Engine: Cont O470U
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Stud Nut
- Part number: 634505
- Condition: Cracked
- Location: Nr 6 Cylinder
- Part time: 993 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWELVE-POINT NUT ON THROUGH-BOLT, PN 641931-10.75, CRACKED.  NUT IS LOWER FORWARD NUT ON NR 6 CYLINDER.  SUBMITTER RECOMMENDS USING 6-POINT NUT ONLY.
